Ultrasmoothness in dendroids

Volume 113 / 2008

Isabel Puga, Miriam Torres Colloquium Mathematicum 113 (2008), 319-331 MSC: Primary 54F50, 54F15; Secondary 54C15, 54F55. DOI: 10.4064/cm113-2-12

Abstract

The class of ultrasmooth dendroids is contained in the class of smooth dendroids and contains the class of locally connected dendroids. In this paper we study relationships between ultrasmoothness and smoothness in dendroids and we characterize ultrasmooth dendroids.

Authors

  • Isabel PugaDepartamento de Matemáticas
    Facultad de Ciencias
    UNAM
    Circuito Exterior C.U. 04510
    México
    e-mail
  • Miriam TorresUniversidad Autónoma de la Ciudad de México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image